# SDR SWIA201231075

- Difficulty date: May 22, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 29,256 hours, 41,024 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB SUPPORT CRACKED NEAR RIGHT NACELLE AFT OUTBOARD EXHAUST MOUNT UNDER CRADLE BLANKET.  (C-CHECK)  REPLACED RIGHT OUTBOARD AFT HALF FRAME AT EXHAUST MOUNT POINT IN REFERENCE TO 120 SRM.
